Econometrica: Jul 1985, Volume 53, Issue 4

Finitely Repeated Games

https://doi.org/0012-9682(198507)53:4<905:FRG>2.0.CO;2-2
p. 905-922

Jean-Pierre Benoit, Vijay Krishna

We study subgame perfect equilibria of finitely repeated games. We prove a limit "folk theorem" for these games. Under weak conditions, any feasible and individually rational payoff vector of the one-shot game can be approximated by the average payoff in a perfect equilibrium of a repeated game with a sufficiently long horizon.

Log In To View Full Content

Back